MAUDE Adverse Event Report: Abbott Ireland Diagnostics Division Alinity I Free T4 Reagent Kit; Radioimmunoassay, free thyroxine

Abbott Ireland Diagnostics Division Alinity I Free T4 Reagent Kit; Radioimmunoassay, free thyroxine
Catalog Number 07P70-30
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely depressed alinty i free t4 results for one sample.The following data was provided (free t4 normal range 9-19 pmol/l): (female, 68-year-old) (b)(6) 2026 sid (b)(6) initial result 10.27 pmol/l (lot 86129ud00), repeated 8.77 and 9.63 pmol/l (lot 86129ud00).No impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Section a patient information: refer to section b5 for complete patient information.

Brand Name
Alinity I Free T4 Reagent Kit
Common Device Name
Radioimmunoassay, free thyroxine
Manufacturer (Section D)
Abbott Ireland Diagnostics Division
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
Abbott Ireland Diagnostics Division
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
+49()6122582960
MDR Report Key50299805
Report Number3005094123-2026-00403
Device Sequence Number18565515
Product Code CEC
UDI-Device Identifier00380740121822
UDI-Public(01)00380740121822(17)270311(10)86129UD00
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173122
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07P70-30
Device Lot Number86129UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2026
Supplement Date Received by Manufacturer09/07/2026
Initial Report FDA Received Date08/18/2026
Supplement Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/16/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (b)(6).
Patient Age68 YR
Patient SexFemale